Fatal multi-organ failure following anaphylactic shock induced by ceftriaxone

Livio Milone, Elvira Ventura Spagnolo, Imbesi, Minciullo, Cafeo, Michele Navarra, Carmen Mannucci, Calapai, Sebastiano Gangemi, Gioacchino Calapai

Risultato della ricerca: Article

Abstract

In the latest years, based on the wide use of cephalosporins for antibiotic therapy, a large interest focused on the identification of causal relationship of adverse reactions after their prescription. We report a case of fatal anaphylactic shock following the administration of ceftriaxone in a woman who had tolerated the previous exposure to the drug. This case adds a contribution to the few cases reported in literature to further suggest the possibility of severe anaphylaxis after the administration of ceftriaxone even in patients without any previous reaction to this drug.
Lingua originaleEnglish
pagine (da-a)10-12
Numero di pagine3
RivistaReview of Allergy and Clinical Immunology
Volume24
Stato di pubblicazionePublished - 2014

Fingerprint

Ceftriaxone
Anaphylaxis
Cephalosporins
Pharmaceutical Preparations
Prescriptions
Therapeutics

All Science Journal Classification (ASJC) codes

  • Immunology and Allergy

Cita questo

Fatal multi-organ failure following anaphylactic shock induced by ceftriaxone. / Milone, Livio; Ventura Spagnolo, Elvira; Imbesi; Minciullo; Cafeo; Navarra, Michele; Mannucci, Carmen; Calapai; Gangemi, Sebastiano; Calapai, Gioacchino.

In: Review of Allergy and Clinical Immunology, Vol. 24, 2014, pag. 10-12.

Risultato della ricerca: Article

Milone, L, Ventura Spagnolo, E, Imbesi, Minciullo, Cafeo, Navarra, M, Mannucci, C, Calapai, Gangemi, S & Calapai, G 2014, 'Fatal multi-organ failure following anaphylactic shock induced by ceftriaxone', Review of Allergy and Clinical Immunology, vol. 24, pagg. 10-12.
Milone, Livio ; Ventura Spagnolo, Elvira ; Imbesi ; Minciullo ; Cafeo ; Navarra, Michele ; Mannucci, Carmen ; Calapai ; Gangemi, Sebastiano ; Calapai, Gioacchino. / Fatal multi-organ failure following anaphylactic shock induced by ceftriaxone. In: Review of Allergy and Clinical Immunology. 2014 ; Vol. 24. pagg. 10-12.
@article{98a01337aadf4be9aaf6409ca08c472b,
title = "Fatal multi-organ failure following anaphylactic shock induced by ceftriaxone",
abstract = "In the latest years, based on the wide use of cephalosporins for antibiotic therapy, a large interest focused on the identification of causal relationship of adverse reactions after their prescription. We report a case of fatal anaphylactic shock following the administration of ceftriaxone in a woman who had tolerated the previous exposure to the drug. This case adds a contribution to the few cases reported in literature to further suggest the possibility of severe anaphylaxis after the administration of ceftriaxone even in patients without any previous reaction to this drug.",
author = "Livio Milone and {Ventura Spagnolo}, Elvira and Imbesi and Minciullo and Cafeo and Michele Navarra and Carmen Mannucci and Calapai and Sebastiano Gangemi and Gioacchino Calapai",
year = "2014",
language = "English",
volume = "24",
pages = "10--12",
journal = "Review of Allergy and Clinical Immunology",
issn = "2282-5126",
publisher = "Pacini Editore s.r.l.",

}

TY - JOUR

T1 - Fatal multi-organ failure following anaphylactic shock induced by ceftriaxone

AU - Milone, Livio

AU - Ventura Spagnolo, Elvira

AU - Imbesi, null

AU - Minciullo, null

AU - Cafeo, null

AU - Navarra, Michele

AU - Mannucci, Carmen

AU - Calapai, null

AU - Gangemi, Sebastiano

AU - Calapai, Gioacchino

PY - 2014

Y1 - 2014

N2 - In the latest years, based on the wide use of cephalosporins for antibiotic therapy, a large interest focused on the identification of causal relationship of adverse reactions after their prescription. We report a case of fatal anaphylactic shock following the administration of ceftriaxone in a woman who had tolerated the previous exposure to the drug. This case adds a contribution to the few cases reported in literature to further suggest the possibility of severe anaphylaxis after the administration of ceftriaxone even in patients without any previous reaction to this drug.

AB - In the latest years, based on the wide use of cephalosporins for antibiotic therapy, a large interest focused on the identification of causal relationship of adverse reactions after their prescription. We report a case of fatal anaphylactic shock following the administration of ceftriaxone in a woman who had tolerated the previous exposure to the drug. This case adds a contribution to the few cases reported in literature to further suggest the possibility of severe anaphylaxis after the administration of ceftriaxone even in patients without any previous reaction to this drug.

UR - http://hdl.handle.net/10447/282111

UR - http://www.siaic-review.it/

M3 - Article

VL - 24

SP - 10

EP - 12

JO - Review of Allergy and Clinical Immunology

JF - Review of Allergy and Clinical Immunology

SN - 2282-5126

ER -